# SDR P5CA2021031600071

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,210 hours, 4,946 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: AC938014010
- Condition: Malfunctioned
- Location: Lt Eng Oil Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH ENGINE OIL PRESS EICAS MSG DISPLAYED AFTER ENGINE START( REMOVED AND REPLACED OIL FILTER, PER AMM 79-21-04/401, AND OIL PRESS TRANSMITTER, PER AMM 79-32-01/401. RUN ENGINE FOR LEAK CHECK. LEAK CHECK GOOD. ALL ENGINE SETTINGS WERE NORMAL. )
